# SDR SWAA2022031182420

- Difficulty date: June 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB RIB AT STAB STA 120.3 3RD VERTICAL STIFFENER FROM FRONT IS CRACKED AT LOWER END. / TRIMMED CRACKOUT 0.350' X 0.334'; NDI NO DEFECTS NOTED; REPAIRED IAW SRM 55-10-09-2R-5; 3RD STIFFENER LH.H. STAB RIB STA 120.3
